Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonstandard models
and analytic equivalence relations


Authors: Sy D. Friedman and Boban Velickovic
Journal: Proc. Amer. Math. Soc. 125 (1997), 1807-1809
MSC (1991): Primary 04A15, 03C75
MathSciNet review: 1363419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We improve a result of Hjorth concerning the nature of thin analytic equivalence relations. The key lemma uses a weakly compact cardinal to construct certain nonstandard models, which Hjorth obtained using $\#$'s.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 04A15, 03C75

Retrieve articles in all journals with MSC (1991): 04A15, 03C75


Additional Information

Sy D. Friedman
Affiliation: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139
Email: sdf@math.mit.edu

Boban Velickovic
Affiliation: Equipe de Logique, University of Paris 7, 2 Place Jussieu, 75251 Paris Cedex 05, France
Email: boban@logique.jussieu.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03700-3
PII: S 0002-9939(97)03700-3
Received by editor(s): September 25, 1995
Received by editor(s) in revised form: November 20, 1995
Additional Notes: Research supported by NSF Contract # 92–05530.
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1997 American Mathematical Society